AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
Need your help boys
Old
  (#1)
plottblooded
AnaSCI MEMBER
 
Offline
Posts: 7
Join Date: Jan 2013
Need your help boys - 12-18-2013, 12:36 AM

I started a Test C cycle and got horrible headaches so I stopped. My test levels are normal before and my blood pressure is good. After my last shot it took 10 days and my headaches went away. Any ideas for a cycle that might not cause the headaches. I have anavar, post cycle gear, and can get test e, c &p. Help me. I also want to watch my BF I am around 11% and I put on fat super easy. My diet is awesome or I would be a tub of lard.
   
Reply With Quote
Old
  (#2)
BigBob
AnaSCI VET / Donating Member
 
BigBob's Avatar
 
Online
Posts: 2,907
Join Date: Nov 2012
12-18-2013, 05:53 AM

Did you check your blood pressure while on? Are the headaches in a specific area?
   
Reply With Quote
Old
  (#3)
g0hardorgohome
Registered User
 
Offline
Posts: 70
Join Date: Dec 2013
12-18-2013, 06:21 AM

Lower your sodium intake and drink more water. Use AI's on cycle to keep the bloat under control. Extra water weight usually raises BP.
   
Reply With Quote
Old
  (#4)
d2r2ddd
AnaSCI VET
 
d2r2ddd's Avatar
 
Online
Posts: 2,572
Join Date: Apr 2013
12-18-2013, 08:38 AM

Wat dosage were u using?
   
Reply With Quote
Old
  (#5)
amateurmale
AnaSCI VET
 
Offline
Posts: 1,220
Join Date: May 2013
12-18-2013, 09:13 AM

   
Reply With Quote
Old
  (#6)
plottblooded
AnaSCI MEMBER
 
Offline
Posts: 7
Join Date: Jan 2013
12-18-2013, 11:27 AM

I took a low dose 1/2 cc every 4 days. The headaches were above my eyes. Bp was fine on and off
   
Reply With Quote
Old
  (#7)
Thunder46
AnaSCI VET
 
Thunder46's Avatar
 
Offline
Posts: 1,593
Join Date: Dec 2012
Location: Shadow lands
12-18-2013, 12:12 PM

Maynot be related to the test, why don't you have a checkup with your doc
   
Reply With Quote
Old
  (#8)
lycan Venom
AnaSCI VET / Donating Member
 
lycan Venom's Avatar
 
Online
Posts: 1,902
Join Date: Nov 2013
12-18-2013, 12:23 PM

sounds like a sinus headache or migraine.


Use code LycanVenom to get 5% off your next Synthetek Order.
   
Reply With Quote
Old
  (#9)
kubes
AnaSCI VET
 
kubes's Avatar
 
Online
Posts: 2,018
Join Date: Aug 2013
Location: Los Angeles
12-18-2013, 12:45 PM

I agree gave never heard of getting headaches from test. Maybe you were just coming down with something and it ran its course. The timing may just be coincidence
   
Reply With Quote
Old
  (#10)
psych
WPF Champion / Donating Member
 
psych's Avatar
 
Online
Posts: 3,131
Join Date: Nov 2013
Location: Chicago
12-18-2013, 06:36 PM

Quote:
Originally Posted by lycan Venom View Post
sounds like a sinus headache or migraine.
Migraine start in the back of the head. Good call though.

I bet money it's sinus, people when they start a cycle get SUPER paranoid about everything. Your ony symptom was a headache?

FYI don't go to webmd.....


Fuck the judges, I'm worried about the spotters!
   
Reply With Quote
Old
  (#11)
BigBob
AnaSCI VET / Donating Member
 
BigBob's Avatar
 
Online
Posts: 2,907
Join Date: Nov 2012
12-18-2013, 07:21 PM

I get sinus problems on cycle. I always thought it was due to fluid retention. usually psuedoephedrine fixes it. BUT I have always had a mild sinus problem. Just intensified it.
   
Reply With Quote
Old
  (#12)
d2r2ddd
AnaSCI VET
 
d2r2ddd's Avatar
 
Online
Posts: 2,572
Join Date: Apr 2013
12-18-2013, 09:54 PM

1/2 cc ? i presume it's 125mg every 4 days... why not try 1cc(250mgs) per week? and see what is the effect.

Play around with dosages. If still doesnt help, maybe u shld change to Test Prop.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 11:59 PM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.